# SDR 95FDEA00085

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 656048815
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION ON T/O O/B FLAPS SHOWED AS ASYMMETRICAL.  O/B FLAPS WERE LOCKED OUT.  COMPLIED WITH EMERGENCY PROCEDURES AND RETURNED TO AIRPORT.  LANDED WITH NO OTHER PROBLEMS.  REPLACED LEFT O/B FLAP POSITION TRANSMITTER ASYMMETRICAL.  CHECKS OK PER MM 27-52-13.
